English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Polytopial linear retractions

MPS-Authors
/persons/resource/persons235371

Gubeladze,  Joseph
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bruns, W., & Gubeladze, J. (2002). Polytopial linear retractions. Transactions of the American Mathematical Society, 354(1), 179-203.


Cite as: http://hdl.handle.net/21.11116/0000-0004-337A-A
Abstract
There is no abstract available